# SDR QXEA2009110300908

- Difficulty date: October 30, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 6,871 hours, 7,247 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAH0512
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 6,871 hours, 7,247 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR RETRACTION NORMAL EXCEPT RT MLG DOOR STAYS OPEN 15-20 SECONDS LONGER, AS DISPLAYED BY THE RT MLG DOOR AMBER LIGHT. ONCE GEAR IS UP, GEAR STAYS UP NORMAL AND EXTENDS NORMAL. RT SOLENOID SEQUENCE VALVE REPLACED, ALL SOLENOID SEQUENCE VALVE IN LINE FILTERS INSPECTED NO DEBRIS NOTED AND BOTH MLG RETRACT ACTUATORS IN LINE FILTERS (NO DEBRIS NOTED). NR 2 HYD SYSTEM FLUSHED AS WELL. OPS CHECK OF PRIMARY EXTENSION / RETRACTION SYSTEM GOOD IAW AMM TASK 32-31-00-710-801. RETURNED TO SERVICE.
